# SDR UIEA2023070400685

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 100,220 hours, 24,059 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON THE SECTION 41, SHEAR PANEL, BETWEEN STA 266.5 / STA 287.5 AND LBL 54.75 / RBL 54( REWORKED AREA ON THE SECTION 41, SHEAR PANEL, BETWEEN STA 266.5 / STA 287.5 AND LBL 54.75 / RBL 54 PER MXA EOS TRE6753607 (FVCI REF. 23109-4), TRE6753608 (FVCI REF. 23109-5),  TRE6753609 (FVCI REF. 23109-6),   TRE6753610 (FVCI REF. 23109-7),   TRE6753611 (FVCI REF. 23109-8) AND   TRE6753612 (FVCI REF. 23109-9)  )
